# SDR DALA2023122110493

- Difficulty date: December 20, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N106DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50025
- Aircraft time: 11,525 hours, 5,312 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK#9 UPPER SURFACE HAS CORROSION AT AFT ROLLER EVIDENCE OF PREVIOUS REWORK IS PRESENT. REF AA 5742-01028-02A LIAISON ENGINEERING SUPPORT WILL BE REQUIRED PRIOR TO FURTHER FLIGHT. REPAIRED L/H SLAT TRACK #9 UPPER PER ERA 607543-14AD REV. B AND PRI REV. O MATCH. (LP# 0118827)
